研究者紹介
写真



研究紹介

著書論文等全件
氏名
田中 太初
TANAKA Hajime
所属
大学院情報科学研究科
情報基礎科学専攻
情報基礎数理学講座
情報基礎数理学II分野
職名
准教授
生年月
1976.07
学位
博士 (数理学)
研究分野
  • 代数学
  • 数学一般(含確率論・統計数学)
全件表示
研究課題
    全件表示
    研究キーワード
    algebraic combinatorics, distance-regular graphs, association schemes
    所属学会
    • 日本数学会
    全件表示
    主要論文

    Vertex subsets with minimal width and dual width in Q-polynomial distance-regular graphs.[The Electronic Journal of Combinatorics,18(1),(2011),#P167-]Hajime Tanaka
    http://gateway.isiknowledge.com/gateway/Gateway.cgi?&GWVersion=2&SrcAuth=TohokuUniv&SrcApp=TohokuUniv&DestLinkType=FullRecord&KeyUT=WOS:000294253700002&DestApp=WOS


    New proofs of the Assmus-Mattson theorem based on the Terwilliger algebra.[European Journal of Combinatorics,30(3),(2009),736-746]Hajime Tanaka
    10.1016/j.ejc.2008.07.018
    http://gateway.isiknowledge.com/gateway/Gateway.cgi?&GWVersion=2&SrcAuth=TohokuUniv&SrcApp=TohokuUniv&DestLinkType=FullRecord&KeyUT=WOS:000264089700012&DestApp=WOS


    New upper bounds for nonbinary codes based on the Terwilliger algebra and semidefinite programming.[Journal of Combinatorial Theory, Series A,113(8),(2006),1719-1731]Dion Gijswijt, Alexander Schrijver, Hajime Tanaka
    10.1016/j.jcta.2006.03.010
    http://gateway.isiknowledge.com/gateway/Gateway.cgi?&GWVersion=2&SrcAuth=TohokuUniv&SrcApp=TohokuUniv&DestLinkType=FullRecord&KeyUT=WOS:000242116400012&DestApp=WOS


    Classification of subsets with minimal width and dual width in Grassmann, bilinear forms and dual polar graphs.[Journal of Combinatorial Theory Series A,113(5),(2006),903-910]Hajime Tanaka
    10.1016/j.jcta.2005.08.006
    http://gateway.isiknowledge.com/gateway/Gateway.cgi?&GWVersion=2&SrcAuth=TohokuUniv&SrcApp=TohokuUniv&DestLinkType=FullRecord&KeyUT=WOS:000238494300012&DestApp=WOS


    The decomposition of the permutation character 1GL(n,q2)GL(2n,q).[Journal of Algebra,265(2),(2003),496-512]Eiichi Bannai, Hajime Tanaka
    10.1016/S0021-8693(03)00271-0
    http://gateway.isiknowledge.com/gateway/Gateway.cgi?&GWVersion=2&SrcAuth=TohokuUniv&SrcApp=TohokuUniv&DestLinkType=FullRecord&KeyUT=WOS:000184057100006&DestApp=WOS


    全件表示
    行政機関・企業・NPO等参加
      全件表示
      ホームページ
      http://www.math.is.tohoku.ac.jp/~htanaka/
      メールアドレス
      メールアドレス
      データ更新日
      2019.07.06
      Englishこのページのトップへ
      copyright(c)2005 Tohoku University